# SDR USAASA02110

- Difficulty date: December 11, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY LIGHT AT SEAT 4A INOPERATIVE.  MAINTENANCE CONNECTED WIRES TO SEAT 4A.  OPERATIONALLY CHECKS OK.  (M)
